# SDR JJBA2018072311005

- Difficulty date: July 11, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 29,023 hours, 19,959 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SKIN BETWEEN FR 59-60 AND BETWEEN STR 11-12L. REPAIRED DAMAGED SKIN BETWEEN FR 59-60 AND BETWEEN STR 11-12L BY CUT OUT, FILLER, DOUBLER FABRICATION AND INSTALLATION. RESTORED SURFACE PROTECTION.
